# SDR DALA2023063005268

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 78,931 hours, 30,537 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0696 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ DOOR 1L INOP. CORRECTIVE ACTION: CLEARED DEBRIS FROM 1L GIRT BAR- DOOR SLIDE ARMS NML. B757 AMM 25-66 (2840584)
